Research grant PNII-ID-PCCE-2011-2-0015

Stochastic Analysis and Parameter Estimation in Systems with memory

Articles

  1. Junfeng Liu, C. Tudor, Central Limit Theorem for the solution to the heat equation with moving time, 21 pages, 2015, to appear in Infinite Dimensional Analysis and Quantum Probability. (IF 0,730)
  2. Christian Olivera, C. Tudor, The density of the solution to the stochastic transport equation with fractional noise, 21 pages, to appear in Journal of Mathematical Analysis and Applications. (IF 1.120)
  3. David Nualart, C. Tudor, The determinant of the iterated Malliavin matrix and the density of a couple of multiple integrals, 17 pages, 2015, to appear in The Annals of Probability. (IF 1,420)
  4. Solesne Bourguin, C. Tudor, On the law of the solution to a stochastic heat equation with fractional noise in time, 2015, to appear in Random Operators and Stochastic Equations.
  5. Khalifa Es-Sebaiy, C. Tudor, Fractional Ornstein-Uhlenbeck processes mixed with a Gamma distribution, 2015, to appear in Fractals. (IF 1,220)
  6. M. N. Pascu, I. Popescu, Shy and Fixed-Distance Couplings of Brownian Motions on Manifolds, 2015, to appear in Stochastic Processes and their Applications, doi:10.1016/j.spa.2015.09.014 (IF: 1.056)
  7. L. Beznea, M. N. Pascu, N. R. Pascu, An equivalence between the Dirichlet and the Neumann problem for the Laplace operator, 18 pages, 2015, to appear in Potential Analysis (IF 0.992)
  8. Jorge Clarke De la Cerda, C. Tudor, Wiener integrals with respect to the Hermite random field and applications to the wave equation, Collectanea Mathematicae 65(3) (2014), pp. 341-356. (SRI 0.55)
  9. M. Clausel, F. Roueff, M. Taqqu, C. Tudor, Wavelet estimation of the long memory parameter for Hermite polynomial of Gaussian processes ESAIM: Probability and Statistics. 18 (2014), pp. 42-76. (IF 0.894)
  10. Alexis Fauth, Ciprian Tudor, Multifractal random walks with fractional Brownian motion via Malliavin calculus, IEEE Transactions on Information Theory 60(3) (2014), pp. 1963-1973, 2014. (SRI 4.42184)
  11. F. Flandoli, P. Imkeller, C. A. Tudor, 2D- stochastic currents over the Wiener sheet, Journal of Theoretical Probability, 27(2) (2014), pp. 552-575. (SRI 0.73)
  12. J. C. De la Cerda, C. A. Tudor, Hitting times for the stochastic wave equation with fractional-colored noise, Revista Matematica IberoAmericana, 30(2) (2014), pp. 685-709. (SRI 2.22)
  13. Mihai N. Pascu, Nicolae R. Pascu, Convex approximations of analytic functions, Applied Mathematics and Computation 232 (2014), pp. 559-567. (If 1.6)
  14. Ciprian Tudor, Maria Tudor, Spatial variations for the solution to the hear equation with time-space white noise, Revue Roumaine de Mathématiques Pures et Appliquées LVIII(4) (2014), pp. 453-462.
  15. Mihai N. Pascu, Nicolae R. Pascu, Oana Rachieru, An asymptotic formula for the semimartingale local time of reflecting Brownian motion on an interval, Bull. Transilvania Univ. of Brasov Ser. III 7(1) (2014), pp. 47-56.
  16. S. Torres, C. Tudor, F. Viens, Quadratic variations for the fractional-colored stochastic heat equation,Electronic Journal of Probability 19 (2014), paper 76, 51 pp. (IF 0.785)
  17. Ciprian Tudor, Mounir Zili, Covariance measure and stochastic heat equation with fractional noise, Fractional calculus and Applied Analysis., 17(3) (2014), pp. 807-826. (IF 2.97)
  18. Jean-Marc Bardet, Ciprian Tudor, Asymptotic behavior of the Whittle estimator for the increments of a Rosenblatt process, Journal of Multivariate Analysis 131 (2014), pp. 1-14. (SRI 1.225)
  19. Ciprian Tudor, Chaos expansion and asymptotic behavior of the Pareto distribution, Statistics and Probability Letters 91 (2014), pp. 62-68. (SRI 0.53).
  20. M. Clausel, F. Roueff, M. Taqqu, C. Tudor, Asymptotic behavior of the quadratic variation of the sum of two Hermite processes of consecutive orders, Stochastic Processes and their Applications 124(7) (2014), pp. 2517-2541. (SRI 1.1)
  21. A. Agapie, A. Andreica, C. Chira, M. Giuclea, Predictability in Cellular Automata, PLoS ONE 9(10):e108177 (2014), doi:10.1371/journal.pone.0108177, Public Library Science, ISSN: 1932-6203. (IF 3.534)
  22. A. Agapie, A. Andreica, M. Giuclea, Probabilistic cellular automata, Journal of Computational Biology 21(9) (2014), pp. 699-708, Mary Ann Liebert, ISSN: 1066-5277. (IF 1.670)
  23. A. Agapie, A.-H. Wright, Theoretical analysis of steady state genetic algorithm, Applications of Mathematics 59(5) (2014), pp. 509-525, Springer, ISSN: 0862-7940. (IF 0.147)
  24. M. Clausel, F. Roueff , M. Taqqu, C. Tudor, High order chaotic limits for wavelet scalogram under long-range dependence, ALEA (Latin American Journal of Probability and Statistics) 10(2) (2013), pp. 979-1011. (IF: 0.638)
  25. Makoto Maejima, Ciprian A. Tudor, On the distribution of the Rosenblatt process, Statistics and Probability Letters 83(6) (2013), pp. 1490-1495. (SRI 0.53)
  26. Laura Ramos Rifo, Soledad Torres, and Ciprian A. Tudor, Comparative estimation for discrete fractional Ornstein-Uhlenbeck process, Stochastic Models 29(3) (2013), pp. 291-305. (SRI 0.63)
  27. Solesne Bourguin, C. A. Tudor, Malliavin calculus and self normalized sums, Seminaire de Probabilites, Lecture Notes in Mathematics XLV (2013), pp. 323-351. (SRI 1.65176)
  28. Hanae Ouahhabi, Ciprian A. Tudor, Additive functionals of the solution to fractional stochastic heat equation, Journal of Fourier Analysis and Applications 19(4) (2013), pp 777-791. (SRI 2.02)
  29. Bohdan Maslowski, Ciprian Tudor, Drift parameter estimation for infinite-dimensional fractional Ornstein-Uhlenbeck process, Bulletin des Sciences Mathematiques, 137(7) (2013), pp. 880-901. (SRI 0.813)
  30. Ciprian Tudor, Chaos expansion and regularity of the local time of the solution to the stochastic heat equation with additive fractional-colored noise, Taiwanese Journal of Mathematics, 17(5) (2013), pp. 1751-1764. (SRI 0.524)
  31. Hanae Ouahhabi, Ciprian Tudor, Additive functionals of the solution to fractional stochastic heat equation, Journal of Fourier Analysis and Applications 19(4) (2013), pp. 777-791. (SRI 2.02)
  32. A. Agapie, M. Agapie, G. Rudolph, G. Zbaganu, Convergence of evolutionary algorithms of the N-dimensional continuous space, IEEE Transactions on Cybernetics, IEEE Press, 43(4) (2013) DOI: 10.1109/TCYB.2013.2257748
  33. Mihai N. Pascu, Nicolae R. Pascu, Mihail I. Pop, A simple proof of the Gaussian lower bound for the Neumann heat kernel of convex domains, Bull. Transilvania Univ. of Brasov Ser. III, 6(55) (2013), No. 2, pp. 17 - 22.
  34. Mariela Sued, Soledad Torres, C. Tudor, Nonparametric regression with non-Gaussian long memory, Communications on Stochastic Analysis, 7(2) (2013), pp. 255-273.
  35. Ciprian Tudor, The determinant of the Malliavin matrix and the determinant of the covariance matrix for multiple integrals, ALEA - Latin American Journal of Probability and Statistics, X (2) (2013), pp. 681-692. (IF 0.638)
  36. Ciprian Tudor, Recent Developments on Stochastic Heat Equation with Additive Fractional-Colored Noise, Fractional Calculus and Applied Analysis, 17(1) (2013), pp. 224-246. (IF 2.97)
  37. M. N. Pascu, I. Popescu, Couplings of Brownian Motions of deterministic distance in model spaces of constant curvature, 18 pages, 2015, (preprint online at http://arxiv.org/abs/1507.05202).
  38. C. Tudor, Yimin Xiao, Sample paths of the solution to the fractional-colored stochastic heat equation, 18 pages, 2015 (preprint).
  39. Junfeng Liu, C. Tudor, Generalized Anderson model with fractional noise, 23 pages, 2015 (preprint).
  40. Junfeng Liu, C. Tudor, Analysis of the density of the solution to a semilinear SPDE with fractional noise, 27 pages, 2015 (preprint).
  41. J. Clarke Dela Cerda, C. Olivera, C. Tudor, The transport equation and zero quadratic variation processes, 14 pages, 2015 (preprint).
  42. C. Tudor, Mounir Zili, SPDE with generalized drift and fractional-type noise, 20 pages, 2015 (preprint).
  43. Junfeng Liu, C. Tudor, Stochastic heat equation with fractional Laplacian and fractional noise: existence of the solution and analysis of its density, 41 pages, 2015 (preprint).
  44. Soledad Torres, C. Tudor, The Multifractal Random Walk as pathwise stochastic integral: construction and simulation, 22 pages, 2015 (preprint).
  45. M. N. Pascu, N. R. Pascu, N. Stoian, Brownian probabilities under symmetric rearrangement, 4 pages, 2015 (preprint).
  46. Mihai N. Pascu, $\varphi$-strong solutions and uniqueness of 1-dimensional stochastic differential equations, 36 pages, 2013 (preprint, online at http://arxiv.org/abs/1309.1551 ).
  47. Alexis Fauth, C. Tudor, Modeling First Line Of An Order Book With Multivariate Marked Point Processes, 30 pages, 2012 (preprint).